# SDR YENA2023051900541

- Difficulty date: May 16, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N563JB
- Make and model: Airbus A320-232
- Aircraft serial: 02006
- Aircraft time: 75,053 hours, 26,813 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2332, PUJ-SJU. 'BIRD STRIKE ON L.E OF LEFT WING JUST OUTBOARD OF ENG#1.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
